Quotation Lee, Moon, Zechner, Josef. 1984. Debt Taxes and International Equilibrium. Journal of International Money and Finance 3 S. 345-357.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of International Money and Finance
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, STRAT-B, VW-B, WH-B
Language English
Title Debt Taxes and International Equilibrium
Volume 3
Year 1984
Page from 345
Page to 357
Reviewed? Y
DOI http://dx.doi.org/10.1016/0261-5606(84)90018-4

Associations

People
Zechner, Josef (Details)
External
Lee, Moon (University of Stanford, United States/USA)
Google Scholar: Search